# SDR AALA202302062677

- Difficulty date: January 30, 2023
- Submitted: February 6, 2023
- Operation: Air carrier
- Aircraft: N815NN
- Make and model: Boeing 737823
- Aircraft serial: 33208
- Aircraft time: 38,528 hours, 15,811 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: D71702001
- Condition: Inoperative
- Location: Zone 200 - Fuse
- Stage of operation: UK
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUND: CEILING EMERGENCY EXIT SIGN BY ROW 12 IS MISSING. **SUPPLEMENTAL REPORT FOR AALA202301312677: MAINTENANCE FOUND EMERGENCY EXIT SIGN INOPERATIVE. REPLACED EMERGENCY LIGHTING BATTERY PACK POWER SUPPLY M1695 PER AMM 33-51-06. ACCOMPLISHED SATISFACTORY OPERATIONAL CHECK.** (CLOSED)
